CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
A semiparametric additive rates model for multivariate recurrent events with missing event categories 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2015, 卷号: 89, 页码: 39-50
Authors:  Ye, Peng;  Zhao, Xingqiu;  Sun, Liuquan;  Xu, Wei
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Additive rates model  Marginal models  Missing at random  Multivariate recurrent events  Weighted estimating equation